# SDR ASAA2018031523913

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,120 hours, 5,685 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Part time: 7,408 hours, 2,382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DID NOT ENGAGE.  ACFT GROUNDED.  LAST FLT AUTOTHROTTLE F.F.R. SHOWED 21 FAULTS WITH NO ASM DATA NR 2.   IAW  MM 22-31-91, REMOVED & REPLACED ASM-2. OPS CHECKED GOOD IAW MM.  AUTOTHROTTLE CURRENT STATUS AND SERVO MOTOR TESTED GOOD. GROUND VERIFICATION TESTED GOOD.
